MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION INTERLINK I.V. ADMINISTRATION SETS WITH CONTROL-A-FLO REGULATOR; SET, ADMINISTRATION, INTRAVASCULAR

BAXTER HEALTHCARE CORPORATION INTERLINK I.V. ADMINISTRATION SETS WITH CONTROL-A-FLO REGULATOR; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 2C6891
Medical Device Problem Code Failure to Prime (1492)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that the ¿flow meter¿ of an unknown quantity of interlink system extension sets would not prime and had to be disconnected.The nurses stated that ¿the flow meter would flow on open but would not drip if flow rate was turned up¿.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
Additional information was added to h4 and h6.H10: a batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
INTERLINK I.V. ADMINISTRATION SETS WITH CONTROL-A-FLO REGULATOR
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
MDR Report Key10853084
Report Number1416980-2020-07178
Device Sequence Number16383809
Product Code FPA
UDI-Device Identifier00085412002422
UDI-Public(01)00085412002422
Combination Product (Y/N)Y
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
K121634
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number2C6891
Device Lot NumberDR18I27020
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/21/2020
Supplement Date Received by Manufacturer12/04/2020
Initial Report FDA Received Date11/17/2020
Supplement Report FDA Received Date12/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1